Zagreb-K-Banhatti index of a graph

AUTHOR AND
AFFILIATION

V. R. KULLI
Department of Mathematics, Gulbarga University, Gulbarga – 585 106 (India)
B. CHALUVARAJU
Department of Mathematics, Bangalore University, Jnana Bharathi Campus, Bangalore -560 056 (India)

KEYWORDS:

Zagreb index, K- Banhatti indices, Zagreb-K-Banhatti index, 2010 (AMS) Mathematics Subject Classification: 05C05, 05C07, 05C35

Issue Date:

May 2020

Pages:

29-36

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.32 – No.5

PDF

Click Here Download PDF

DOI:

http://dx.doi.org/10.22147/jusps-A/320501

ABSTRACT:

The Zagreb indices were introduced by Gutman and Trinajstic in 1972. The K-Banhatti indices were introduced by Kulli in 2016. These two types of indices are closely related. In this study, we define the Zagreb- K-Banhatti index of a graph. We establish some relations between Zagreb, K-Banhatti and Zagreb-K-Banhatti indices. We also obtain lower and upper bounds for the Zagreb -K-Banhatti index of a graph in terms of Zagreb and K- Banhatti indices.

Copy the following to cite this Article:

V. R. Kulli; B. Chaluvaraju, “Zagreb-K-Banhatti index of a graph”, Journal of Ultra Scientist of Physical Sciences, Volume 32, Issue 5, Page Number 29-36, 2020


Copy the following to cite this URL:

V. R. Kulli; B. Chaluvaraju, “Zagreb-K-Banhatti index of a graph”, Journal of Ultra Scientist of Physical Sciences, Volume 32, Issue 5, Page Number 29-36, 2020

Available from: http://www.ultrascientist.org/paper/1528/